Anonymous
Anonymous asked in HealthMental Health · 1 decade ago

What can mixing drugs and anti depressants do?

I know I already asked, but I was hoping for more details than death. I know death can happen. But, what about other stuff. Details please.

Update:

cymbalta and weed

6 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    hate to break it to you, but weed is a depressant.

    meaning...is makes you depressed, you can experience panic/anxiety attacks, hallucinate, become delusional/paranoid. the only reason you get high is because the THC levels corrupt the chemical balance making it into a chemical imabalnce

    which is what YOU have.

    so basically you're wasting your money on cymbalta.

    you're screwing with your life, brain, money and lungs.

    1 blunt=5-10 cigarettes.

    not to mention, you're a little slow at understanding the concept of illegal drugs and the definition of a criminal.

    you're canceling out cymbalta becuase of weed.

    any illegal drug and alcohol mixing with any kind of psychiatric drug can be lethal. it's stupid. it's obviously illegal for many reasons.

    you're going to kill yourself from mixing those...

    but also from suicide because all you're doing is

    potentionally creating psychosis or suicidal thinking.

    so don't do it.

    the person who said instead of taking antidepressants he/she takes nature walks and all that crap obviously does not suffer from the hereditary mental disorder of depression. everyone gets depressed, but normal people can snap out of it with getting it off their minds by doing other things. people who obviously can't do that are the ones with an actual mental disorder.

    but seriously. isn't weed being illegal and death enough for you?!

  • Anonymous
    1 decade ago

    jumpin jesus on a pogo stick..isn't DEATH enough?!?!?

    If you are taking anti depressants, you need to drop the doobie, man...the interactions with drugs like Cymbalta vary from person to person, but generally, the reaction with THC is liver stress and a dampened high...meaning over time you will destroy your liver and that the Medication will dampen the effect of the THC, making you smoke more. Your depression may be a chemical imbalance, ( for which you should NOT quit your medication) or it may be due to things in your past that you've stuffed down and never dealt with....the latter was MY issue. Instead of medicating the problems, I decided to "Clean House" and do things of Physical nature to help myself: Spend more time in the sun, outdoors. Take long walks and make a point of keeping good posture while walking, keep my head and eyes up while doing so, I went out and got a Dog, which is great...The little blighter is always happy to see me, treats me like a Rock Star when I get home. I have to take him out for walks and play with him and stuff, which makes me laugh a lot. I took up a few new hobbies, one of them being model rocketry. I keek track of my moods and believe it or not, the phases of the moon...it's gravity affects the tides of our oceans and also seems to have an effect on my moods. Get a calendar and track this stuff, see if doing physical things help you out. ...It's like having a broken arm: if all you do is medicate the hell out of it, it doesn't hurt any more...but it's still broken. It needs a Cast.

    Quit the weed , work a regimen of physical changes along with your meds for THREE MONTHS and see how you feel. Keep a diary, as silly as this sounds, and read it often to keep track of what's up with yourself. taking charge of your life, "cleaning out your closet" and taking up some new habits may help you more than simply medicating yourself.

    Source(s): 20 years later, I'm still here!!! ~and a Returned fan of Cheech and Chong....
  • Anonymous
    1 decade ago

    Erm in the case of A dehydrating antidepressent and XTC your more likley to die from E becuse of your dehydration which means your brain caves into your skull you recive about a 2 hour killer headache on your road to death which is irreversable once this has happend then you will continue to bleed out of every oraphis (hole) in your body untill you die.

    Erm Depends what drug your talking about lol give more info pls

  • 1 decade ago

    Specify what kind of drugs your talking about. Are you talking about street drugs? Meth, Coke, Acid, Speed, or what. It kind of sounds like you are looking for someone to tell you its ok to get high. You won't get that from me. Be careful. As always Baddogg

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    You will be living in a night mare of what is and is not real You will be experinceing effects on the body that do not exist

    Your mind will go into over load and blank out all that is around you and put there what the part of your mind uses to make a dream at night real when it is happening

    You in effect will sease to exist in all contex of knowing who you are

    When and if you do come down your mind will be damaged and what you knew of yesterday will be lost to the thoughts of it being a nightmare and today is the beging of the next nightmare I have to live in

    Then you will sit down and put your elbows on your knees and chin in the cup of your hands and start to want to cry but will start to laugh and not know why

    You will then stand up and walk to the window and wonder if you would get hurt in this dream world if you jumped out the window naked on the street out side

    You would reach down and drop your pants to the floor and step out of them and stand next to the window and wonder what will happen in this dream but why do I know this is a dream I never did before in a dream I have had

    Then you will stand back from the window and look down at your pants on the floor and wonder how did they get down there I just had them on

    Then you would pass out on the floor and when you would awaken it would start all over again and again and again and again And you know it and you can not stop it from starting over again

    --- --- ---

    Hope this gives you a taste of what awaits any one who tries to use this combination of drugs

    Hell on earth for the rest of your life.

    -- -- -- --

  • 1 decade ago

    think Heath ledger, what more do you need to know? If it does'nt kill you, maybe you will get sick to your stomach or vomit a little. Better yet, maybe you will fry some brain cells!

Still have questions? Get your answers by asking now.